Accessibility navigation

In praise of pecuniary externalities

Castellani, D. ORCID: (2012) In praise of pecuniary externalities. European Journal of Development Research, 24 (1). pp. 15-19. ISSN 1743-9728

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1057/ejdr.2011.53

Item Type:Article
Divisions:Henley Business School > International Business and Strategy
ID Code:43679
Publisher:Palgrave Macmillan

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation